# SDR UHLA003599

- Difficulty date: June 19, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8*
- Aircraft serial: 221
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Ww
- Part time: 20,273 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 212 - TTN-BED - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  CREW RETURNED TO FIELD AND AIRCRAFT FERRIED TO BUF.  MAINTENANCE FOUND BROKEN WIRING IN NOSE GEAR DOWNLOCK SENSOR HARNESS.  REPAIRED AND REROUTED WIRING TO NOSE GEAR DOWNLOCK SENSOR HARNESS.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
